MAUDE Adverse Event Report: ICU Medical, Inc. Plum; Set, administration, intravascular

ICU Medical, Inc. Plum; Set, administration, intravascular
Model Number 1468728
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/07/2026
Type of Reportable Event Malfunction

Brand Name
Plum
Common Device Name
Set, administration, intravascular
Manufacturer (Section D)
ICU Medical, Inc.
600 n field dr.
lake forest IL 60045
MDR Report Key50806245
Report Number50806245
Device Sequence Number20995932
Product Code FPA
UDI-Device Identifier10887787005650
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/26/2026
Report Date (Section F) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1468728
Device Catalogue Number1468728
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight165 LB
Date Report Sent to FDA08/26/2026